# SDR A6WA202304018529

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 601R311719
- Part serial: NSN
- Condition: Cracked
- Location: 200 Cabin
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484.00 BETWEEN RBL 27-36, FLIGHT CONTROL CABLE ROLLER GUIDE ASSY, INBOARD ATTACH ANGLE CRACKED(MARKED)  *****AIRCRAFT REMOVED FROM SERVICE*********** REPLACED CLIP REF SRM51-42-21 AND DWRG 601R31171 REV - E
